# SDR QXEA2013082001291

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 85414652
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OIL COOLER ASSY, CRACKED.   REMOVED THE OIL COOLER IAW AMM 79-21-01-000-801.  INSTALLED NR 2 OIL COOLER ASSY IAW AMM 79-21-01-400-801, STEP 4A THRU 3C.
